# SDR HALA0600432

- Difficulty date: June 5, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,418 hours, 18,317 cycles
- Engine: Rroyce BR700715A130
- Engine time: 6,175 hours, 15,276 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: BR700715A130
- Part serial: 13266
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 6,175 hours, 15,276 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

TAKEOFF INITIAL POWER APPLICATION COMPRESSOR STALL - BANG & -ENGINE LEFT COMPRESSOR STALL- ALERT FOLLOWED BY HIGH TGT.  SHUTDOWN ENGINE WITH FUEL LEVER.  REMOVED NR 1 ENGINE PER HAL M144-717.  INSTALLED ENGINE PER HAL M143-717.  GROUND RUN CHECKED GOOD.  OK FOR SERVICE.
